# SDR SWAA2020072302305

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 312+4',  RBL 33, WL 208.  REMOVED AND REPLACED THE DAMAGED FLOOR SUPPORT BETWEEN BS 312 - 328 IAW SRM 51-40-02-0G-0, AND DRAWING 141A5400.
